# SDR C2XA03SH230

- Difficulty date: July 26, 2003
- Submitted: July 27, 2003
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 11,870 hours, 8,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE T-REINFORCEMENT ON STRINGER 19 RIGHT BETWEEN FRAMES 52 AND 53 WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-24-02 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
